# SDR C77A20161119001

- Difficulty date: November 19, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N637CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 21,787 hours, 12,662 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,770 hours, 6,323 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LEFT SEAT TRACK HAS CORROSION AT MULTIPLE LOCATIONS X= 4270 - 5645, BS 273.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-01 & 51-43-01.
